# SDR HALA2021032400054

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 29,824 hours, 4,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 3R DOOR EMERGENCY EXIT SIGN BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT SIGN AT DOOR 3R. (7236400)
